Alert archive / California / Wind Advisories in 2015

Wind Advisory 11, NWS Phoenix, AZ

October 29, 2015

NWS Phoenix, AZ issued this wind advisory at Oct 29, 2015, 2:42 PM PDT. It took effect at Oct 30, 2015, 4:02 AM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Oct 29, 2015, 2:42 PM PDT (21:42 UTC)
In effect from
Oct 30, 2015, 4:02 AM PDT
Expired
Oct 30, 2015, 5:00 PM PDT
In force
13 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPSR 292142
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
242 PM MST THU OCT 29 2015


.NORTH WINDS WILL INCREASE TONIGHT ACROSS SOUTHEAST CALIFORNIA AND
THE LOWER COLORADO RIVER VALLEY. WIND SPEEDS WILL INCREASE
DRASTICALLY FRIDAY MORNING...LEADING TO POTENTIAL PROBLEMS FOR
TRANSPORTATION ALONG INTERSTATE 10 AND SURROUNDING STATE HIGHWAYS.
WINDS WILL BEGIN DECREASING IN SPEED BY FRIDAY EVENING. 

AZZ020-CAZ030>032-301130-
/O.NEW.KPSR.WI.Y.0011.151030T1400Z-151031T0000Z/
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
COTTONWOOD VISITOR CENTER...KEYS VIEW...LOST HORSE...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN
242 PM MST THU OCT 29 2015 /242 PM PDT THU OCT 29 2015/

...WIND ADVISORY IN EFFECT FROM 7 AM MST /7 AM PDT/ TO 5 PM MST
/5 PM PDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 AM MST /7 AM PDT/ TO 5 PM
MST /5 PM PDT/ FRIDAY. 

* AFFECTED AREA...SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER
  VALLEY

* TIMING...WIND SPEEDS INCREASING TONIGHT...BUT BECOMING STRONG AND
  GUSTY LATE FRIDAY MORNING AND AFTERNOON. 

* WINDS...NORTH WINDS NEAR 30 MPH WITH GUSTS LOCALLY OVER 40 MPH

* IMPACTS...LOCAL BLOWING DUST AND SAND WILL REDUCE VISIBILITIES.
  STRONG CROSS WINDS ON INTERSTATE 10 WILL CREATE HAZARDOUS DRIVING
  CONDITIONS FOR HIGH PROFILE VEHICLES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$
6 follow-up statements
000 
WWUS75 KPSR 301003
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
303 AM MST FRI OCT 30 2015

.NORTH WINDS WILL INCREASE THROUGH THIS MORNING ACROSS SOUTHEAST
CALIFORNIA AND THE LOWER COLORADO RIVER VALLEY. STRONG WINDS MAY
LEAD TO POTENTIAL PROBLEMS FOR TRANSPORTATION ALONG INTERSTATE 10 AND
SURROUNDING STATE HIGHWAYS. WINDS WILL BEGIN DECREASING IN SPEED BY
THIS EVENING.

AZZ020-CAZ030>032-310000-
/O.CON.KPSR.WI.Y.0011.151030T1400Z-151031T0000Z/
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
COTTONWOOD VISITOR CENTER...KEYS VIEW...LOST HORSE...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN
303 AM MST FRI OCT 30 2015 /303 AM PDT FRI OCT 30 2015/

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM MST /7 AM PDT/ THIS
MORNING TO 5 PM MST /5 PM PDT/ THIS AFTERNOON...

* AFFECTED AREA...SOUTHEAST CALIFORNIA AND THE LOWER COLORADO 
  RIVER VALLEY 

* TIMING...WIND SPEEDS INCREASING THROUGH THIS MORNING BECOMING
  STRONG AND GUSTY FOR LATE THIS MORNING AND AFTERNOON.

* WINDS...NORTH WINDS NEAR 30 MPH WITH GUSTS LOCALLY OVER 40 MPH

* IMPACTS...LOCAL BLOWING DUST AND SAND WILL REDUCE 
  VISIBILITIES. STRONG CROSS WINDS ON INTERSTATE 10 WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$
936 
WWUS75 KPSR 301102
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
402 AM MST FRI OCT 30 2015

.STRONG NORTH WINDS WILL BE PRESENT ACROSS SOUTHEAST CALIFORNIA AND
THE LOWER COLORADO RIVER VALLEY THROUGH THIS AFTERNOON. THESE STRONG
WINDS MAY LEAD TO POTENTIAL PROBLEMS FOR TRANSPORTATION ALONG
INTERSTATE 10 AND SURROUNDING STATE HIGHWAYS. WINDS WILL BEGIN
DECREASING IN SPEED BY THIS EVENING.

AZZ020-CAZ030>032-310000-
/O.EXT.KPSR.WI.Y.0011.151030T1102Z-151031T0000Z/
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
COTTONWOOD VISITOR CENTER...KEYS VIEW...LOST HORSE...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN
402 AM MST FRI OCT 30 2015 /402 AM PDT FRI OCT 30 2015/

...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST /5 PM PDT/ THIS
AFTERNOON...

* AFFECTED AREA...SOUTHEAST CALIFORNIA AND THE LOWER COLORADO 
  RIVER VALLEY 

* TIMING...STRONG AND GUSTY WINDS THIS MORNING AND AFTERNOON.

* WINDS...NORTH WINDS NEAR 30 MPH WITH GUSTS LOCALLY OVER 40 MPH.

* IMPACTS...LOCAL BLOWING DUST AND SAND WILL REDUCE 
  VISIBILITIES. STRONG CROSS WINDS ON INTERSTATE 10 WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$
326 
WWUS75 KPSR 301531
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
831 AM MST FRI OCT 30 2015

.STRONG NORTH WINDS WILL BE PRESENT ACROSS SOUTHEAST CALIFORNIA
AND THE LOWER COLORADO RIVER VALLEY THROUGH THIS AFTERNOON. THESE
STRONG WINDS MAY LEAD TO POTENTIAL PROBLEMS FOR TRANSPORTATION
ALONG INTERSTATE 10 AND SURROUNDING STATE HIGHWAYS. WINDS WILL
BEGIN DECREASING IN SPEED BY THIS EVENING.

AZZ020-CAZ030>032-310000-
/O.CON.KPSR.WI.Y.0011.000000T0000Z-151031T0000Z/
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
COTTONWOOD VISITOR CENTER...KEYS VIEW...LOST HORSE...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN
831 AM MST FRI OCT 30 2015 /831 AM PDT FRI OCT 30 2015/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /5 PM PDT/ THIS
AFTERNOON...

* AFFECTED AREA...SOUTHEAST CALIFORNIA AND THE LOWER COLORADO 
  RIVER VALLEY 

* TIMING...STRONG AND GUSTY WINDS THROUGH THIS AFTERNOON.

* WINDS...NORTH WINDS NEAR 30 MPH WITH GUSTS LOCALLY OVER 40 MPH.

* IMPACTS...LOCAL BLOWING DUST AND SAND WILL REDUCE 
  VISIBILITIES. STRONG CROSS WINDS ON INTERSTATE 10 WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$
859 
WWUS75 KPSR 301825
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1125 AM MST FRI OCT 30 2015

.STRONG NORTH WINDS WILL BE PRESENT ACROSS SOUTHEAST CALIFORNIA
AND THE LOWER COLORADO RIVER VALLEY THROUGH THIS AFTERNOON. THESE
STRONG WINDS MAY LEAD TO POTENTIAL PROBLEMS FOR TRANSPORTATION
ALONG INTERSTATE 10 AND SURROUNDING STATE HIGHWAYS...INCLUDING AREAS
OF LOCALLY DENSE BLOWING DUST. WINDS WILL BEGIN DECREASING IN SPEED
BY THIS EVENING.

AZZ020-CAZ031-032-310000-
/O.NEW.KPSR.DU.Y.0037.151030T1825Z-151030T2200Z/
/O.CON.KPSR.WI.Y.0011.000000T0000Z-151031T0000Z/
LOWER COLORADO RIVER VALLEY AZ-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN
1125 AM MST FRI OCT 30 2015 /1125 AM PDT FRI OCT 30 2015/

...BLOWING DUST ADVISORY IN EFFECT UNTIL 3 PM MST /3 PM PDT/ THIS
AFTERNOON...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /5 PM PDT/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A BLOWING DUST
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MST /3 PM PDT/ THIS
AFTERNOON. 

* AFFECTED AREA...SOUTHEAST CALIFORNIA AND THE LOWER COLORADO 
  RIVER VALLEY 

* TIMING...STRONG AND GUSTY WINDS THROUGH THIS AFTERNOON.

* WINDS...NORTH WINDS NEAR 30 MPH WITH GUSTS LOCALLY OVER 40 MPH.

* VISIBILITY...LOCALLY FALLING BELOW ONE MILE

* IMPACTS...LOCALLY DENSE BLOWING DUST AND SAND WILL REDUCE
  VISIBILITIES. STRONG CROSS WINDS ON INTERSTATE 10 WILL CREATE
  HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER
BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT
APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR
VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR
FOOT OFF THE BRAKE PEDAL.

REMEMBER...PULL ASIDE...STAY ALIVE.

&&

$$

AZZ025-026-CAZ033-302200-
/O.NEW.KPSR.DU.Y.0037.151030T1825Z-151030T2200Z/
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...FORTUNA FOOTHILLS...SAN LUIS...
SOMERTON...YUMA...DATELAND...TACNA...WELLTON...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...THE SALTON SEA
1125 AM MST FRI OCT 30 2015 /1125 AM PDT FRI OCT 30 2015/

...BLOWING DUST ADVISORY IN EFFECT UNTIL 3 PM MST /3 PM PDT/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A BLOWING DUST
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM MST /3 PM PDT/ THIS
AFTERNOON. 

* AFFECTED AREA...FAR SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA

* TIMING...THROUGH THIS AFTERNOON

* WINDS...GUSTY NORTH WINDS UP TO 35 MPH

* VISIBILITY...LOCALLY FALLING BELOW 1 MILE

* IMPACTS...LOCALLY DENSE BLOWING DUST AND SAND WILL REDUCE
  VISIBILITIES. STRONG CROSS WINDS ON INTERSTATE 8 WILL CREATE
  HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE READY FOR A SUDDEN DROP IN VISIBILITY. IF YOU ENCOUNTER
BLOWING DUST OR BLOWING SAND ON THE ROADWAY OR SEE IT
APPROACHING...PULL OFF THE ROAD AS FAR AS POSSIBLE AND PUT YOUR
VEHICLE IN PARK. TURN THE LIGHTS ALL THE WAY OFF AND KEEP YOUR
FOOT OFF THE BRAKE PEDAL.

REMEMBER...PULL ASIDE...STAY ALIVE.

&&

$$

CAZ030-310000-
/O.CON.KPSR.WI.Y.0011.000000T0000Z-151031T0000Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER...KEYS VIEW...
LOST HORSE
1125 AM PDT FRI OCT 30 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* AFFECTED AREA...JOSHUA TREE NATIONAL PARK 

* TIMING...STRONG AND GUSTY WINDS THROUGH THIS AFTERNOON.

* WINDS...NORTH WINDS NEAR 30 MPH WITH GUSTS LOCALLY OVER 40 MPH.

* IMPACTS...LOCAL BLOWING DUST AND SAND WILL REDUCE VISIBILITIES.
  STRONG CROSS WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS FOR
  HIGH PROFILE VEHICLES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$
297 
WWUS75 KPSR 302205
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
305 PM MST FRI OCT 30 2015

.STRONG NORTH WINDS WILL BE PRESENT ACROSS SOUTHEAST CALIFORNIA
AND THE LOWER COLORADO RIVER VALLEY THROUGH THIS AFTERNOON. THESE
STRONG WINDS MAY LEAD TO POTENTIAL PROBLEMS FOR TRANSPORTATION
ALONG INTERSTATE 10 AND SURROUNDING STATE HIGHWAYS...INCLUDING
AREAS OF LOCALLY DENSE BLOWING DUST. WINDS WILL BEGIN DECREASING
IN SPEED BY THIS EVENING.

AZZ020-CAZ031-032-310000-
/O.CAN.KPSR.DU.Y.0037.000000T0000Z-151030T2200Z/
/O.CON.KPSR.WI.Y.0011.000000T0000Z-151031T0000Z/
LOWER COLORADO RIVER VALLEY AZ-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN
305 PM MST FRI OCT 30 2015 /305 PM PDT FRI OCT 30 2015/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /5 PM PDT/ THIS
AFTERNOON...
...BLOWING DUST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE OFFICE IN PHOENIX HAS CANCELLED THE
BLOWING DUST ADVISORY. GUSTY NORTH WINDS HAVE GRADUALLY DIMINISHED
AND VISIBILITIES IN BLOWING DUST WERE MOSTLY ABOVE 3 MILES...AND NOT
EXPECTED TO FALL TO BLOWING DUST ADVISORY LEVELS FOR THE REST OF THE
AFTERNOON.

* AFFECTED AREA...SOUTHEAST CALIFORNIA AND THE LOWER COLORADO  
RIVER VALLEY

* TIMING...STRONG AND GUSTY WINDS THROUGH THIS AFTERNOON.

* WINDS...NORTH WINDS NEAR 30 MPH WITH GUSTS LOCALLY OVER 40 MPH.

* IMPACTS...LOCALLY DENSE BLOWING DUST AND SAND WILL REDUCE 
  VISIBILITIES. STRONG CROSS WINDS ON INTERSTATE 10 WILL CREATE 
  HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$

AZZ025-026-CAZ033-302315-
/O.CAN.KPSR.DU.Y.0037.000000T0000Z-151030T2200Z/
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...FORTUNA FOOTHILLS...SAN LUIS...
SOMERTON...YUMA...DATELAND...TACNA...WELLTON...BRAWLEY...
CALEXICO...EL CENTRO...GLAMIS...IMPERIAL...THE SALTON SEA
305 PM MST FRI OCT 30 2015 /305 PM PDT FRI OCT 30 2015/

...BLOWING DUST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELLED THE BLOWING
DUST ADVISORY. 

GUSTY NORTH WINDS HAVE SLOWLY DIMISHED AS OF 3 PM AND AS A RESULT
BLOWING DUST WAS MUCH LESS PERASIVE. VISIBILITIES IN BLOWING DUST
WERE GENERALLY ABOVE 3 MILES AND WERE NOT EXPECTED TO REACH DUST
ADVISORY CRITERIA FOR THE REST OF THE AFTERNOON. THUS THE BLOWING
DUST ADVISORY HAS BEEN CANCELLED.

$$

CAZ030-310000-
/O.CON.KPSR.WI.Y.0011.000000T0000Z-151031T0000Z/
JOSHUA TREE NATIONAL PARK-
INCLUDING THE CITIES OF...COTTONWOOD VISITOR CENTER...KEYS VIEW...
LOST HORSE
305 PM PDT FRI OCT 30 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* AFFECTED AREA...JOSHUA TREE NATIONAL PARK

* TIMING...STRONG AND GUSTY WINDS THROUGH THIS AFTERNOON.

* WINDS...NORTH WINDS NEAR 30 MPH WITH GUSTS LOCALLY OVER 40 MPH.

* IMPACTS...LOCAL BLOWING DUST AND SAND WILL REDUCE 
  VISIBILITIES. STRONG CROSS WINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS FOR HIGH PROFILE VEHICLES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA
CAUTION.

&&

$$
116 
WWUS75 KPSR 302358
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
458 PM MST FRI OCT 30 2015

...GUSTY NORTH WINDS DIMINISHING LATE THIS AFTERNOON...

AZZ020-CAZ030>032-310100-
/O.EXP.KPSR.WI.Y.0011.000000T0000Z-151031T0000Z/
LOWER COLORADO RIVER VALLEY AZ-JOSHUA TREE NATIONAL PARK-
LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...
COTTONWOOD VISITOR CENTER...KEYS VIEW...LOST HORSE...BLYTHE...
CHIRIACO SUMMIT...DESERT CENTER...EAGLE MOUNTAIN
458 PM MST FRI OCT 30 2015 /458 PM PDT FRI OCT 30 2015/

...WIND ADVISORY WILL EXPIRE AT 5 PM MST /5 PM PDT/ THIS
AFTERNOON...

GUSTY NORTH WINDS CONTINUED TO DIMINISH LATE THIS AFTERNOON ACROSS
EASTERN RIVERSIDE COUNTY AS WELL AS THE LOWER COLORADO RIVER VALLEY.
AT 4 PM WINDS IN MOST LOCATIONS WERE WELL BELOW WIND ADVISORY
CRITERIA AND WITH SUNSET FAST APPROACHING WINDS WILL CONTINUE TO
TAPER OFF. THUS THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 5 PM.
OCCASIONAL NORTH WIND GUSTS OVER 3O MPH ARE POSSIBLE INTO THE EARLY
EVENING HOWEVER.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Oct 29, 10:41 AM PDT, 4 hours 1 minute earlier.

Area forecast discussion, Oct 29, 10:41 AM PDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PHOENIX AZ
1041 AM MST THU OCT 29 2015

.UPDATE...UPDATED AVIATION DISCUSSION...

&&

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL TRACK ACROSS THE SOUTHWEST STATES THROUGH
EARLY SATURDAY. THIS WILL BRING A CHANCE OF SHOWERS TODAY AND FRIDAY
EAST OF THE LOWER COLORADO RIVER VALLEY. WINDY CONDITIONS CAN BE
EXPECTED NEAR AND WEST OF THE LOWER COLORADO RIVER VALLEY LATER
TONIGHT AND DURING THE DAY FRIDAY. COOLER TEMPERATURES ARE IN STORE
REGION-WIDE. CLEARING SKIES ARE FORECAST SATURDAY...WITH A RETURN TO
NEAR NORMAL TEMPERATURES SUNDAY AND MONDAY. ANOTHER WEATHER SYSTEM
AFFECTS THE REGION TUESDAY AND WEDNESDAY.

&&

.DISCUSSION...
A STRONG NEGATIVE TILT WAVE WAS DIVING INTO THE SWRN CONUS THIS
MORNING WITH LARGE SCALE SYNOPTIC ASCENT GENERALLY OVERSPREADING THE
REGION. WV IMAGERY DEPICTS A COMPACT SHORTWAVE DESCENDING SOUTHEAST
INTO FAR NORTHWEST ARIZONA...WHILE AN OBJECTIVELY ANALYZED MERIDIONAL
60+KT H5 JET STREAK THROUGH CALIFORNIA SUGGESTS FURTHER DEEPENING OF
THE LONGWAVE TROUGH AND ENCAPSULATED VORTICITY CENTER. DESPITE
OVERALL MINIMAL AVAILABLE INSTABILITY...ROBUST COLD ADVECTION ALOFT
WAS FUELING SCT SHOWERS AND EMBEDDED THUNDERSTORMS NEAR THE COLORADO
RIVER VALLEY WHILE CLEARING WAS TAKING PLACE THROUGH CENTRAL AND
SOUTHWEST ARIZONA.

CONCEPTUALLY AND WITH SUPPORT OF SEVERAL HIGH RESOLUTION
MODELS...THE COMBINATION OF SFC HEATING...APPROACHING COLD ADVECTION
ALOFT...POCKETS OF MIDLEVEL FRONTOGENETICAL FORCING...AND VORTICITY
ADVECTION WILL SUPPORT FURTHER DEVELOPMENT OF SCT SHOWERS THROUGH
CENTRAL ARIZONA LATER THIS AFTERNOON. THERE WILL CERTAINLY BE A
WINDOW FOR THUNDERSTORMS LATE AFTERNOON WITH FAVORABLE LAPSE RATES
AND ASCENT...BEFORE DRY AIR AND LOSS OF DAYTIME HEATING DECREASES
THE OVERALL THREAT. HAVE MADE SOME LARGER ADJUSTMENTS TO CLOUD COVER
THIS MORNING BASED ON SATELLITE TRENDS...WHILE REFINING
PRECIPITATION CHANCES TOWARDS SHORT TERM TRENDS AND ENSEMBLE OUTPUT.

&&

.PREVIOUS DISCUSSION...
/355 AM MST THU OCT 29 2015/
TODAY AND FRIDAY...
THE LOW IS EXPECTED TO DEEPEN OVER THE STATE IN THE NEXT 24-36
HOURS...SAGGING ACROSS NORTHERN MEXICO...THE AXIS GRADUALLY SHIFTING
EAST AND TAKING ON MORE OF A POSITIVE TILT WITH TIME. WITH THIS
MOVEMENT...PRECIPITATION CHANCES/MODEL QPF KEEP SCATTERED SHOWERS
AND THUNDERSTORMS CONTINUING ACROSS SOUTH-CENTRAL ARIZONA THROUGHOUT
THE DAY TODAY INTO FRIDAY...PRECIPITATION CHANCES TRENDING DOWNWARD
BY FRIDAY AFTERNOON AS THE LOW MOVES EAST AND MORE STABLE CONDITIONS
TAKE HOLD. COOLER DAYTIME TEMPERATURES ON TAP TODAY AND FRIDAY...
WITH SOME OF THE LOWER DESERT ELEVATIONS DIPPING INTO THE 70S.

ON THE BACK SIDE OF THE TROUGH...STRONGER LOW LEVEL WINDS ARE
EXPECTED TO DEVELOP ACROSS SOUTHEAST CALIFORNIA AND SOUTHWEST
ARIZONA AS NORTHERLY 40-50KT 850MB WINDS MATERIALIZE LATER THIS
EVENING INTO FRIDAY MORNING. THE MOMENTUM OF THE STRONG WINDS WILL
PERIODICALLY MAKE IT TO THE SURFACE...SO ADVISORY STRENGTH WINDS ARE
POSSIBLE NEAR AND WEST OF THE LOWER COLORADO RIVER VALLEY THURSDAY
NIGHT AND FRIDAY. ANTICIPATE THE STRONG WINDS TO PRODUCE SOME
LOCALIZED BLOWING DUST/SAND IN THIS AREA.

SATURDAY THROUGH MONDAY...THE PACIFIC TROUGH OVER ARIZONA IS
FORECAST TO MOVE EAST INTO NEW MEXICO AND WEST TEXAS EARLY SATURDAY
FOR MOSTLY SUNNY AND CLEAR SKIES OVER OUR FORECAST AREA. RIDGING
OVER THE DESERT SOUTHWEST WILL ALLOW TEMPERATURES TO SLOWLY WARM UP
THROUGH THE WEEKEND...STAYING IN THE LOW TO MID 80S THIS PERIOD.

TUESDAY AND WEDNESDAY...A MORE POTENT UPPER LEVEL LOW IS SLATED TO
DROP SOUTHWARD FROM BRITISH COLUMBIA AND THE PACIFIC NORTHWEST.
CURRENTLY THE ECMWF AND GFS ARE NOW BETTER AGREEMENT IN THE
TRACK/STRENGTH OF THE LOW AS IT DROPS SOUTH OVER THE GREAT
BASIN...THE TRACK FURTHER WEST THAN PREVIOUS RUNS...AND THE
EVOLUTION A BIT SLOWER...SPORTING A 546DM 500MB CLOSED LOW OVER
SOUTHERN NEVADA BY WEDNESDAY MORNING. THE TREND IN THE EXTENDED
FORECAST IS STILL ONE FOR COOLER DAYTIME TEMPERATURES...IN THE LOW
70S FOR THE DESERTS...AND SLIGHT PRECIPITATION CHANCES MAINLY OVER
SOUTH-CENTRAL ARIZONA TUESDAY THROUGH MIDWEEK.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...
MORNING SHOWERS HAVE SINCE EXITED TO THE EAST...BUT ADDITIONAL
SHOWERS AND ISOLATED STORMS ARE EXPECTED LATER THIS AFTERNOON.
COVERAGE WILL BE SPOTTY AND PROBABLY NOTHING MORE THAN VCSH BUT ALL
PHOENIX TERMINALS STAND A CHANCE OF A BRIEF SHOWER THROUGH 03Z
TONIGHT. CIGS COULD BRIEFLY LOWER TO AROUND 5-6KFT WITHIN THE
HEAVIEST SHOWERS BUT PREVAILING CIGS WILL BE CLOSER TO 8-10KFT. WINDS
WILL FAVOR TYPICAL DIURNAL PATTERNS THROUGH FRIDAY MORNING.

SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
VERY LOW CHANCE OF SHOWERS AT BLH /ALREADY INDICATIONS THAT SHOWERS
ARE MOVING EASY/...THUS I WILL KEEP SE CA TAFS DRY. BIGGER CONCERN
WILL BE GUSTY WINDS ESPECIALLY AT BLH LATE TONIGHT INTO TOMORROW AS
STRONG NORTHERLY WINDS DEVELOP DOWN THE COLORADO RIVER VALLEY. WINDS
WILL BE GUSTY /CLOSE TO 30KTS AT TIMES/ EARLY FRIDAY MORNING BUT
SHOULD GRADUALLY RELAX JUST AFTER THE END OF THE TAF PERIOD. WHILE
WINDS WILL BE GUSTY...THEY WON'T BE NEARLY AS STRONG AT IPL.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
SATURDAY THROUGH THURSDAY...
SATURDAY AND SUNDAY...DRY WEATHER WITH NEAR NORMAL TEMPERATURES.
LIGHT WIND. MINIMUM RELATIVE HUMIDITY WILL RANGE FROM 15 PERCENT IN
SOUTHEAST CALIFORNIA...TO 25 TO 30 PERCENT IN SOUTH CENTRAL AZ FROM
PHOENIX EAST. GOOD OVERNIGHT RECOVERY.

MONDAY THROUGH THURSDAY...ANOTHER PACIFIC LOW PRESSURE SYSTEM WILL
DEEPEN OVER THE REGION...RESULTING IN WINDY AND COOLER CONDITIONS.
MINIMUM RELATIVE HUMIDITY WILL INCREASE INTO THE 25 TO 30 PERCENT
RANGE AREA-WIDE. A SLIGHT CHANCE OF SHOWERS. POOR OVERNIGHT RECOVERY.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT BASED ON STANDARD OPERATING
PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...MO/MEYERS
AVIATION...LEINS
FIRE WEATHER...VASQUEZ

In the hours before

Local storm report, Oct 29, 1:38 PM PDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
138 PM MST THU OCT 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     HAIL             5 ENE PHOENIX MESA GATE 33.34N 111.59W
10/29/2015  E0.25 INCH       MARICOPA           AZ   TRAINED SPOTTER

            PEA SIZED HAIL WITH BRIEF HEAVY RAIN

&&

EVENT NUMBER PSR1500341

KINCAID
Local storm report, Oct 29, 1:47 PM PDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
147 PM MST THU OCT 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     HAIL             2 SSE COOLIDGE          32.96N 111.52W
10/29/2015  E0.25 INCH       PINAL              AZ   TRAINED SPOTTER

&&

EVENT NUMBER PSR1500342

DEWEY
Local storm report, Oct 29, 1:48 PM PDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
148 PM MST THU OCT 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             2 W APACHE JUNCTION     33.40N 111.58W
10/29/2015  E0.25 INCH       PINAL              AZ   TRAINED SPOTTER

            HAIL COVERING GROUND. HEAVY RAIN.

&&

EVENT NUMBER PSR1500343

DEWEY
Local storm report, Oct 29, 1:58 PM PDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
158 PM MST THU OCT 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             1 W FLORENCE            33.04N 111.39W
10/29/2015  E0.25 INCH       PINAL              AZ   TRAINED SPOTTER

&&

EVENT NUMBER PSR1500344

KINCAID
Special weather statement, Oct 29, 1:58 PM PDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
158 PM MST THU OCT 29 2015

AZZ024-028-292200-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
158 PM MST THU OCT 29 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL GILA...EAST CENTRAL MARICOPA AND NORTHEASTERN PINAL
  COUNTIES

UNTIL 300 PM MST

AT 158 PM MST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SALT RIVER TUBING
RECREATION AREA TO NEAR GOLD CAMP TO NEAR FLORENCE...AND MOVING EAST
AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
APACHE JUNCTION...FLORENCE...SUPERIOR...SALT RIVER TUBING RECREATION
AREA...CANYON LAKE...FOUR PEAKS...LOST DUTCHMAN STATE PARK...FLORENCE
JUNCTION...KINGS RANCH...SAGUARO LAKE...GOLD CAMP...QUEEN VALLEY...
APACHE LAKE...SUPERSTITION MOUNTAINS...BOYCE THOMPSON ARBORETUM...
TOP-OF-THE-WORLD AND TORTILLA FLAT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

&&

LAT...LON 3367 11124 3351 11110 3324 11095 3296 11136
      3355 11161 3379 11141
TIME...MOT...LOC 2058Z 259DEG 33KT 3355 11157 3332 11139 3304 11130

LEINS
Local storm report, Oct 29, 2:16 PM PDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
216 PM MST THU OCT 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HEAVY RAIN       2 W APACHE JUNCTION     33.41N 111.58W
10/29/2015  M0.50 INCH       PINAL              AZ   TRAINED SPOTTER

            0.5 INCH RAIN MEASURED IN 20 MIN. 12 INCH DIAMETER 20
            FT TALL TREE TORN DOWN

&&

EVENT NUMBER PSR1500345

DEWEY

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 29, 11:34 AM PDTSpecial Weather StatementPSR56 min
Oct 29, 12:25 PM PDTSpecial Weather StatementPSR65 min
Oct 29, 12:38 PM PDTSevere Thunderstorm WarningPSRPinal52 min
Oct 29, 1:14 PM PDTSpecial Weather StatementPSRMaricopa61 min
Oct 29, 1:25 PM PDTSpecial Weather StatementPSR65 min
Oct 29, 1:42 PM PDTSevere Thunderstorm WarningPSRMaricopa33 min
Oct 29, 1:58 PM PDTSpecial Weather StatementPSRPinal62 min
Oct 29, 2:46 PM PDTSpecial Weather StatementPSRMaricopa44 min
Oct 29, 3:30 PM PDTSpecial Weather StatementPSRMaricopa45 min

Nearby

Wind Advisories in California, 2015Wind Advisories in Arizona, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.